Hi,
I’m a 23 year old who has, as of the past 2 years, been using Propecia with what I believe to be good results. Still, in the cranial areas superior to the temples, theres still some thinning taking place (the apex of the forehead is fine, no thinning). Three days ago, I decided to try Minoxidil in just those areas. When I apply it though, it clearly seeps onto my other good, thick hair nearby. Though I already know that once you stop Minoxidil the hair you’ve regrown there falls out, but my question is will one day deciding to stop the minoxidil also make the hair that the drug may have touched during application fall out as well (the hair that would normally had stayed had I not used minoxidil at all)? Thanks for reading.

Block Quote

If minoxidil is applied to normal hair there will be no response to it (provided that there are no side effects of the drug, like an allergic reaction). Stopping minoxidil will not impact normal hair that was exposed to the drug.

Tags: minoxidil, rogaine, hairloss, hair loss